Please use this identifier to cite or link to this item:
http://acervodigital.unesp.br/handle/11449/21818
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Bracciali, Cleonice Fátima | - |
dc.contributor.author | Delgado, Antonia M. | - |
dc.contributor.author | Fernandez, Lidia | - |
dc.contributor.author | Perez, Teresa E. | - |
dc.contributor.author | Pinar, Miguel A. | - |
dc.date.accessioned | 2014-05-20T14:01:50Z | - |
dc.date.accessioned | 2016-10-25T17:08:47Z | - |
dc.date.available | 2014-05-20T14:01:50Z | - |
dc.date.available | 2016-10-25T17:08:47Z | - |
dc.date.issued | 2010-12-15 | - |
dc.identifier | http://dx.doi.org/10.1016/j.cam.2010.07.006 | - |
dc.identifier.citation | Journal of Computational and Applied Mathematics. Amsterdam: Elsevier B.V., v. 235, n. 4, p. 916-926, 2010. | - |
dc.identifier.issn | 0377-0427 | - |
dc.identifier.uri | http://hdl.handle.net/11449/21818 | - |
dc.identifier.uri | http://acervodigital.unesp.br/handle/11449/21818 | - |
dc.description.abstract | Sobolev orthogonal polynomials in two variables are defined via inner products involving gradients. Such a kind of inner product appears in connection with several physical and technical problems. Matrix second-order partial differential equations satisfied by Sobolev orthogonal polynomials are studied. In particular, we explore the connection between the coefficients of the second-order partial differential operator and the moment functionals defining the Sobolev inner product. Finally, some old and new examples are given. (C) 2010 Elsevier B.V. All rights reserved. | en |
dc.description.sponsorship | Coordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES) | - |
dc.description.sponsorship | Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq) | - |
dc.description.sponsorship | Spanish Ministry of Education and Science | - |
dc.description.sponsorship | Junta de Andalucia, Grupo de Investigacion | - |
dc.description.sponsorship | Ministerio de Ciência e Innovacion (Micinn) of Spain | - |
dc.description.sponsorship | European Regional Development Fund (ERDF) | - |
dc.format.extent | 916-926 | - |
dc.language.iso | eng | - |
dc.publisher | Elsevier B.V. | - |
dc.source | Web of Science | - |
dc.subject | Orthogonal polynomials in two variables | en |
dc.subject | Sobolev orthogonal polynomials | en |
dc.subject | Classical orthogonal polynomials | en |
dc.title | New steps on Sobolev orthogonality in two variables | en |
dc.type | outro | - |
dc.contributor.institution | Univ Granada | - |
dc.contributor.institution | Universidade Estadual Paulista (UNESP) | - |
dc.description.affiliation | Univ Granada, Dpto Matemat Aplicada, E-18071 Granada, Spain | - |
dc.description.affiliation | Univ Granada, Inst Carlos I Fis Teor & Computac, E-18071 Granada, Spain | - |
dc.description.affiliation | UNESP Univ Estadual Paulista, DCCE, IBILCE, BR-15054000 Sao Jose do Rio Preto, SP, Brazil | - |
dc.description.affiliationUnesp | UNESP Univ Estadual Paulista, DCCE, IBILCE, BR-15054000 Sao Jose do Rio Preto, SP, Brazil | - |
dc.description.sponsorshipId | Spanish Ministry of Education and Science: MTM2006-13000-C03-02 | - |
dc.description.sponsorshipId | Junta de Andalucia, Grupo de Investigacion: FQM 0229 | - |
dc.description.sponsorshipId | European Regional Development Fund (ERDF): MTM2008-06689-C02-02 | - |
dc.identifier.doi | 10.1016/j.cam.2010.07.006 | - |
dc.identifier.wos | WOS:000283902100005 | - |
dc.rights.accessRights | Acesso restrito | - |
dc.relation.ispartof | Journal of Computational and Applied Mathematics | - |
Appears in Collections: | Artigos, TCCs, Teses e Dissertações da Unesp |
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.